Journal of Nonlinear Mathematical Physics

Volume 16, Issue 1, March 2013, Pages 7 - 23

Bright N-Solitons For The Intermediate Nonlinear Schrödinger Equation

Authors
Yohei Tutiya
Graduate School of Mathematical Sciences, The University of Tokyo, 3-8-1 Komaba, Tokyo 153-8914, Japan, tutiya@poisson.ms.u-tokyo.ac.jp
Received 12 December 2006, Accepted 29 November 2007, Available Online 7 January 2021.
DOI
https://doi.org/10.1142/S1402925109000029How to use a DOI?
Keywords
Intermediate nonlinear Schrödinger equation, integrable systems, Sato theory, nonlocal equation, soliton, bilinear form
Abstract

A previously unknown bright N-soliton solution for an intermediate nonlinear Schrödinger equation of focusing type is presented. This equation is constructed as a reduction of an integrable system related to a Sato equation of a 2-component KP hierarchy for certain differential-difference dispersion relations. Bright soliton solutions are obtained in the form of double Wronskian determinants.

Copyright
© 2009 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
16 - 1
Pages
7 - 23
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1142/S1402925109000029How to use a DOI?
Copyright
© 2009 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Yohei Tutiya
PY  - 2021
DA  - 2021/01
TI  - Bright N-Solitons For The Intermediate Nonlinear Schrödinger Equation
JO  - Journal of Nonlinear Mathematical Physics
SP  - 7
EP  - 23
VL  - 16
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.1142/S1402925109000029
DO  - https://doi.org/10.1142/S1402925109000029
ID  - Tutiya2021
ER  -